# SDR CA100211004

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 45,336 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: NAS130322
- Condition: Worn
- Location: Rt Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT LOWER COWLING, INBD, FWD LATCH PIN (FOR HORSE COLLAR) FOUND WORN HALF WAY THROUGH THE DIAMETER OF THE PIN. THE WEAR ON THE BOLT PIN WAS FACING OUTWARD IN FULL VIEW.   (TC 20100211004)
